# SDR UALA2012041302248

- Difficulty date: April 12, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N851UA
- Make and model: Airbus A319-131
- Aircraft serial: 1664
- Aircraft time: 35,115 hours, 14,418 cycles
- Engine: Iae V2522A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Acoustic Liner
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE HAS A SMALL HOLE IN THE ACOUSTIC LINER OF THE INLET AT THE 8 O'CLOCK POSITION.  HOLE IS LESS THAN 1/4 INCH AND LESS THAN .375 IN DEPTH AND PER MT.
